Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i4.30
pages 26-42

Stabilization of Stochastic Diffusive Dynamical Systems with Impulse Markov Switchings and Parameters. Part II. Stabilization of Dynamical Systems of Random Structure with External Markov Switchings

Taras O. Lukashiv
Chernovtsy Yu. Fedkovich National University, Chernovtsy, Ukraine
Lyubov I. Yasinskaya
Chernovtsy National Yu. Fedkovich University, Chernovtsy, Ukraine
Vladimir K. Yasinskiy
Chernovtsy National Yu. Fedkovich University, Chernovtsy, Ukraine

SINOPSIS

We investigated global asymptotic stability and global asymptotic p-stability. Stability with constantly acting perturbations is investigated. The optimal control for stochastic diffusion dynamical systems of random structure with external Markov switchings was constructed.


Articles with similar content:

Stabilization of Stochastic Diffusive Dynamical Systems with Impulse Markov Switchings and Parameters. Part I. Stability of Impulse Stochastic Systems with Markov Parameters
Journal of Automation and Information Sciences, Vol.41, 2009, issue 2
Vladimir K. Yasinskiy, Evgeniy V. Yasinskyy, Taras O. Lukashiv
Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya
Simulation of Quantum Control Systems. Part II. Mathematical Aspects of the Problem
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
Sergey A. Smirnov
Control Problems of a Manipulator
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
Vladimir B. Larin
Analytic Designing of Regulators for System with Singular Perturbations
Journal of Automation and Information Sciences, Vol.31, 1999, issue 11
Sergey A. Dubovik